MathSciNet Relay Station
MathSciNet bibliographic data
MR1991516 (2004h:49003) 49J10 (49J52 49K10 74B20 74G65)
Faraco, Daniel; Zhong, Xiao Quasiconvex functions and Hessian equations. Arch. Ration. Mech. Anal. 168 (2003), no. 3, 245–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement